# SDR SWI2023F00372

- Difficulty date: July 29, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXTERNAL SKIN UNDER ADF ANTENNA HAS GOUGED AREAS, MARKED.     (C-CHECK RO 9/13/2023)    COMPLIED WITH MHIRJ REO 670-53-31-803, REV --, 2023-08-07, DISPOSITION STEPS 1 THRU 5. GOUGE DAMAGE COMPLETELY REMOVED REF CRJ700 SRM 51-12-00-001-001-A01. NDT - THICKNESS AS REPORTED AND CRACK CHECK SHOWS NO DEFECTS. BLENDED RIVETS REPLACED AS REQUIRED REF CRJ700 SRM 51-42-06-001-001-A01. HI-LITES N/A, NOT BLENDED OVER. RESTORED FINISH TO REWORK AREA REF CRJ700 SRM 51-21-16-001-001-A01, A046, A023, TR 51-0068. COMPLIED WITH SKY WEST TC 53-900-1002-SKY.
